Proceedings of the International Geometry Center

ISSN-print: 2072-9812
ISSN-online: 2409-8906
ISO: 26324:2012

Накритття Галуа односторонньої проблеми бімодулів


Vyacheslav Babych
Nataliya Golovashchuk


Applying geometric methods of 2-dimensional cell complex theory, we construct a Galois covering of a bimodule problem satisfying some structure, triangularity and finiteness conditions in order to describe the objects of finite representation type. Each admitted bimodule problem A is endowed with a quasi multiplicative basis. The main result shows that for a problem from the considered class having some finiteness restrictions and the schurian universal covering A', either A is schurian, or its basic bigraph contains a dotted loop, or it has a standard minimal non-schurian bimodule subproblem.
Ключові слова:
клітинний комплекс, накриття, проблема бімодулів, форма Тітса, властивість Шура


Як цитувати
Babych, V., & Golovashchuk, N. (2021). Накритття Галуа односторонньої проблеми бімодулів. Proceedings of the International Geometry Center, 14(2), 93-116.